Ok.. For the past year or so I have been taking birth control and my periods were fine for a while. But than in Feburary I was late by 2 weeks..but it came later on. I took tests and they were negative but now I am almost 3 weeks late but I feel really weird, like I should be on it or something. I dont understand! Am I just all messed up because of the pill?
Posts: 1 | From: Cleburne, TX, United States | Registered: May 2002
| IP: Logged |
that's really odd. the Pill is supposed to regulate your period and make it arrive on the schedule it has set for you (it is supposed to start 2 or 3 days after you start taking the placebos).
it sounds as if your pill formulation is no longer compatible with your body chemistry. To correct this, you're going to need to go back to your doctor, tell him/her your symptoms, and get a new prescription. good luck
------------------ Color is for crayons, not for people.
Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.